Full Text: PDF
Volume 2, Issue 1, 1 April 2018, Pages 35-47
Abstract. The following problem is studied in this paper. Assume that is a Banach space with an unconditional Schauder basis. Does it admit an equivalent norm so that the renormed space has the fixed point property but fails normal structure?
How to Cite this Article:
Monika Budzyńska, Aleksandra Grzesik, Wiesława Kaczor, Tadeusz Kuczumow, A remark on the fixed point property of nonexpansive mappings, J. Nonlinear Var. Anal. 2 (2018), 35-47.